Skip to main content
Log in

Über endliche Mengen.

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literatur

  1. Vgl. Lorenzen, P.: Math. Z.54, 1 (1951).

    Google Scholar 

  2. Lorenzen, P.: Math. Z.53, 162 (1950).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Lorenzen, P. Über endliche Mengen.. Math. Ann. 123, 331–338 (1951). https://doi.org/10.1007/BF02054956

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02054956

Navigation